# SDR UPS03841094

- Difficulty date: July 23, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210505
- Part serial: 28375
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SKIN CRACKED LT SIDE OF RUDDER AT BASE AT ZR 61.  STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK, FABRICATED AND INSTALLED DOUBLER AND BALANCED RUDDER IAW SRM 55-2-0 FIG 2 AND 51-4-6.
